# SDR CA011217005

- Difficulty date: October 28, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 9,032 hours
- Engine: Lyc TIO540A2C
- System (JASC): 3710 · Vacuum Distribution System
- Part: Gasket
- Part number: 61183
- Condition: Torn
- Location: Vacuum Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT EXPERIENCED OIL PRESSURE LOSS RT ENGINE WHILE INCRUISE. SHUTDOWN AND A/C LANDED WITH NO OTHER INCIDENT. ENGINE WAS REMOVED. INSPECTION FOUND ONE LOOSE VACUUM PUMP RETENSION NUT. WHEN PUMP AND ADAPTOR REMOVED GASKET FOUND TORN AREA NEAR LOOSE NUT. THIS AREA COVERS AN OIL JET WHICH IS NOT USED FOR THIS VACUUM PUMP INSTALLATION.
